# SDR SWAA2023011089109

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 21,510 hours, 10,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUTSIDE EMERGENCY EXIT LAMP INOPERATIVE.  ACCOMPLISHED EMERGENCY LIGHT CHECK IAW AMM 33-51-00-710-801. ALL LIGHTS CHECK GOOD.
